# SDR UHLA2009120600116

- Difficulty date: December 6, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 13,167 hours, 8,233 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1548122
- Part serial: 1128
- Condition: Failed
- Location: Te Flap
- Part time: 13,167 hours, 8,233 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED IN POSITION 2 AFTER TAKEOFF.  DECLARED AN EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LT OUTBOARD FLAP ACTUATOR IAW EMB 170 MM 27-51-01.  OPS CHECK GOOD.
